Nonlinear *-Lie Higher Derivations of Standard Operator Algebras

Open access

Abstract

Let ℌ be an in finite-dimensional complex Hilbert space and A be a standard operator algebra on ℌ which is closed under the adjoint operation. It is shown that every nonlinear *-Lie higher derivation D = {δn}gn∈N of A is automatically an additive higher derivation on A. Moreover, D = {δn}gn∈N is an inner *-higher derivation.

[1] M. Brešar: Commuting traces of biadditive mappings, commutativity preserving mappings and Lie mappings. Trans. Amer. Math. Soc. 335 (2) (1993) 525-546.

[2] L. Chen, J. H. Zhang: Nonlinear Lie derivations on upper triangular matrices. Linear Multilinear Algebra 56 (6) (2008) 725-730.

[3] M. Ferrero, C. Haetinger: Higher derivations of semiprime rings. Comm. Algebra 30 (2002) 2321-2333.

[4] Wu Jing: Nonlinear *-Lie derivations of standard operator algebras. Quaestiones Mathematicae 39 (8) (2016) 1037-1046.

[5] W. Jing, F. Lu: Lie derivable mappings on prime rings. Linear Multilinear Algebra 60 (2012) 167-180.

[6] F. Y. Lu, W. Jing: Characterizations of Lie derivations of B(X). Linear Algebra Appl. 432 (1) (2010) 89-99.

[7] W. S. Martindale III: Lie derivations of primitive rings. Michigan Math. J. 11 (1964) 183-187.

[8] C. R. Mires: Lie derivations of von Neumann algebras. Duke Math. J. 40 (1973) 403-409.

[9] A. Nowicki: Inner derivations of higher orders. Tsukuba J. Math. 8 (2) (1984) 219-225.

[10] X. F. Qi, J. C. Hou: Lie higher derivations on nest algebras. Commun. Math. Res. 26 (2) (2010) 131-143.

[11] X. F. Qi, J. C. Hou: Characterization of Lie derivations on prime rings. Comm. Algebra 39 (10) (2011) 3824-3835.

[12] P. Šemrl: Additive derivations of some operator algebras. Illinois J. Math. 35 (1991) 234-240.

[13] F. Wei, Z. K. Xiao: Higher derivations of triangular algebras and its generalizations. Linear Algebra Appl. 435 (2011) 1034-1054.

[14] Z. K. Xiao, F. Wei: Nonlinear Lie higher derivations on triangular algebras. Linear Multilinear Algebra 60 (8) (2012) 979{994.

[15] W. Yu, J. Zhang: Nonlinear Lie derivations of triangular algebras. Linear Algebra Appl. 432 (11) (2010) 2953-2960.

[16] W. Yu, J. Zhang: Nonlinear *-Lie derivations on factor von Neumann algebras. Linear Algebra Appl. 437 (2012) 1979-1991.

[17] F. Zhang, X. Qi, J. Zhang: Nonlinear *-Lie higher derivations on factor von Neumann algebras. Bull. Iranian Math. Soc. 42 (3) (2016) 659-678.

[18] F. Zhang, J. Zhang: Nonlinear Lie derivations on factor von Neumann algebras. Acta Mathematica Sinica. (Chin. Ser) 54 (5) (2011) 791-802.

Journal Information

CiteScore 2017: 0.33

SCImago Journal Rank (SJR) 2017: 0.128
Source Normalized Impact per Paper (SNIP) 2017: 0.476

Mathematical Citation Quotient (MCQ) 2017: 0.43

Target Group

researchers in the fields of: algebraic structures, calculus of variations, combinatorics, control and optimization, cryptography, differential equations, differential geometry, fuzzy logic and fuzzy set theory, global analysis, mathematical physics and number theory

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 106 106 33
PDF Downloads 79 79 27